# SDR DALA2025061904614

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1031712) CORROSION ON FLOOR BEAM UPPER AND LOWER AREAS STA 947.5 FROM 6 RBL TO 6LBL AT W2. FLOOR BEAM UPPER AND LOWER AREAS STA 947.5 FROM 6 RBL TO 6LBL AT W2 WAS REPAIRED PER B 737-800 SRM 53-70-51-2R PROCEDURE 8 REPAIR 8.
